# SDR CALA2022080501963

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 66,411 hours, 22,972 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Part number: 111A2201
- Condition: Cracked
- Location: Center Wing Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FWD L/H SIDE VERTICAL PRESSURE WEB CRACK. (REF AAR RFD NR 99938172). BY AAR RFD TECH V920656 AND AAR QC A-69 V895387. REPAIRED CRACK ON L/H CENTER WING VERTICAL PRESSURE WEB IAW B737 SRM 57-10-10-2R-3 ALT 2 THIS IS A CATAGORY B REPAIR, REINSPECT REQUIREMENT THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALL REPEAT INSPECTION AT 36,000 FLIGHT CYCLES. WORK ACCOMPLISHED REQUIREMENT INITIAL THRESHOLD PER TABLE 205 IS 56,000 FLIGHT CYCLES. WORK ACCOMPLISHED BY AAR RFD TECH V920656 AND INSPECTOT CYCLES AFTER REPAIR INSTALL. REPEAT INSPECTION AT 36,000 FLIGHT V895387 ON NR 99938172. REPAIRED CRACK ON L/H CENTER WING VERTICAL PRESSURE WEB IAW B737 SRM 57-10-10-2R-3 ALT 2 THIS IS A CATAGORY B REPAIR, REINSPECT ADD EMP:V920656 V895387 TOMC APPROVED TO PERFORM AN HFEC AND LFEC INSPECTION WITH AN TOMC-APPROVAL FROM SC1ELBYC COMMENT THRESHOLD OF 56,000 AFTER REPAIR INSTALLATION AND REPEAT INSPECTION AT INTERVALS OF 36000 FLIGHT CYCLES IN REF WITH SRM 57-10-10-2R-3 ALTERNATE 2 CATEGORY B REPAIR FIGURE 205 Q/C REVIEWED. QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: 56,000 FC HFEC AND LFECAFTER REPAIR INSTALL INIT(-5357) WILL AUTO ITO TO RIR(-5358) RIR: INTERVALS OF 36,000 FC......LN/U253409
